MAUDE Adverse Event Report: ST PAUL MEDFUSION; PUMP, INFUSION

ST PAUL MEDFUSION; PUMP, INFUSION
Model Number 3500-0600-00
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned device was received in good physical condition but the bottom and right plunger cases were cracked.Evidence of reported problem in event log was found.During the evaluation of the device, all buttons worked well with no issues.There was a maintenance is recommended alarm at start-up and you have to hit the silence button on the keypad to move past it.This was determined to be a customer issue.The cracked cases will be replaced as well as the battery and a slightly contaminated interconnect board.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.
 
Event or Problem Description
Information was received indicating that a smiths medical pump's buttons were not responding.There was no reported adverse events.

Brand Name
MEDFUSION
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10417970
Report Number3012307300-2020-08237
Device Sequence Number2757787
Product Code FRN
UDI-Device Identifier10610586041259
UDI-Public10610586041259
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number3500-0600-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1